MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO FLOOR MOUNT FASTENER DUAL PLTS; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO FLOOR MOUNT FASTENER DUAL PLTS; STRETCHER, WHEELED
Catalog Number 6377000000
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported there was unexpected disengagement of the cot from the fastener.There was patient involvement, however there were no consequences or impacts to the patient.

Brand Name
FLOOR MOUNT FASTENER DUAL PLTS
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8279096
Report Number0001831750-2019-00031
Device Sequence Number1516449
Product Code FPO
UDI-Device Identifier07613327278071
UDI-Public07613327278071
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6377000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2019
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1